# SDR ABXA9701539

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5643402
- Condition: Cracked
- Location: Bs 931
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT LOWER WEB AT STA 931 HAS CRACKED DOUBLER AND VERTICAL STIFFENER IS CRACKED.  FABRICATED DOUBLER WEB REPAIR IAW 51-9-0 AND DAC DWG 564 3402, AND DC8 SRM 51-1-20D AND 51-1-21.
